Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had car accident. Now fatigue, sleeping long hours. Ideas?

Hi there I had a question in regards to some sleep trouble I am having, I am a 20 year old female and I was involved in a serious car accident that left me hospitalized for 4 months, I take anti-depressants and a mild sleeping tablet prescribed by my doctors for around 6-7 months, in the last few weeks I have been extremely fatigued and sleeping for 13-15 hours a day at different intervals during the day, I m deffinatly not pregnant and unsure as to why I have been so tired, I was generally fit and healthy before I was involved in a car accident I am currently semi-mobile and try to get outside as much as I can, any Ideas as to why I am so tired, thank you kindly for any light you can shine on this matter for me
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

A very common side effect of anti depressants is fatigue and lethargy. As such call up your doctor and have him change the prescription to some other anti depressant as this one doesnt suit you.

I hope this answered your question.
Answered: Fri, 16 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor